Mathematical Research Letters

Volume 21 (2014)

Number 4

Small energy scattering for the Klein-Gordon-Zakharov system with radial symmetry

Pages: 733 – 755

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n4.a8

Authors

Zihua Guo (LMAM, School of Mathematical Sciences, Peking University, Beijing, China)

Kenji Nakanishi (Department of Mathematics, Kyoto University, Kyoto, Japan)

Shuxia Wang (LMAM, School of Mathematical Sciences, and Beijing International Center for Mathematical Research, Peking University, Beijing, China)

Abstract

We prove small energy scattering for the three-dimensional Klein-Gordon-Zakharov system with radial symmetry. The idea of proof is the same as the Zakharov system studied in [6], namely to combine the normal form reduction and the radial-improved Strichartz estimates.

Full Text (PDF format)